# SDR ASAA1058569

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,233 hours, 4,237 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7808
- Condition: Oil Consumption
- Location: Tail
- Part time: 5,229 hours, 4,226 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IS EXHIBITING AN ADVERSE OIL CONSUMPTION TREND.  REPLACED APU ACCOMPLISHED T/C 78349010 ACCOMPLISHED APU OPERATIONAL CHECK REF MM 49 11 00.
